# SDR FDEA200808153432

- Difficulty date: August 15, 2008
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 53,557 hours, 8,740 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: ARG73765517
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION- RED GEAR INDICATION REMAINED ILLUMINATED FOR RT MAIN GEAR  APPROX 5 SECONDS LONGER THAN OTHER GEAR.  REMOVED AND REPLACED RETRACT CYL IAW MM 32-33-20-4.  REMOVED AND REPLACED RT MLG BUNGEE (UNLOCK) CYL REF MM 32-33-02-4.  ACCOMPLISHED DOOR PROX SENSOR RTS IAW MM32-61-15- 5, STEP 3.  PERFORMED MLG OPS CK AND TIMIMG CK IAW MM 32-31-00-5. OPS CK GOOD (RT MLG RETRACT TIME 10 SECONDS, MAX IAW MM IS 13 SECONDS). FOUND RT MAIN UP LOCK PROX SENSOR STOP INSTALLED INCORRECT.  REPOSITION PROX STOP AND READJUSTED PROX GAP REF MM 32-61-15-5.  PERFORMED GEAR SWING OPS CK NORMAL.
